Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Why my son who had an epilepsy attack has lost his strength , does not sleep , have difficulty in lifting his leg and feeling dull ?

son is 17 years old. 3 years ago he had epileptic attack for a few seconds. he was prescribed valparin 200 mg twice a day. after one year again he had for few seconds. since then he is taking same tablets with increase of 400 mg, two time a day. 4 months ago while he was walking, he fell down in to a pit, due to imbalance and loss of strength in his body. we had all check up like blood , urine, ECG . test say no problem. again 5 days ago he fell down from the cot, in the night time. There was no sign of epilepsy . since then he has loss of strength in his body, can not run and jump, difficult to lift his legs, does not get adquate sleep,has become very dull, speaks slow and and in low voice. I took him to a psychiatrists. had skull x-ray. report says normal. 1. why these things are happening? 2. what to do?
Asked On : Sun, 25 Sep 2011
Answers:  4 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,Vishwa sagarji,
Thanks for query,
Case of your son is to be evaluated.
He may require EEG,C-T scan,
Consult Neurophysician and get him clinically examined and go for investigations.
Ok and bye.
Answered: Sun, 25 Sep 2011
I find this answer helpful
  User's Response
he need to be thoughrly examined
A complete physical and neurological exam of muscle strength, reflexes, eyesight, hearing, and ability to detect various sensations are tested so your doctors can better understand the cause of your seizures
An electroencephalogram (EEG) test, which measures electrical impulses in the brain
Imaging studies of the brain, such as those provided by magnetic resonance imaging
kindly consult neurophysician
Answered: Sun, 25 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
History of fall twice and in night could be due to minor epileptic attacks.You should
consult neuro physician for this to rule out any pathology in brain causing and giving
recurrent epileptic attacks in spite of on medication.He may have to undergo MRI
brain EEG etc ivetigations.Change in drug may be the demand for uncontrol epileptic
attacks.Valparin may be the cause for change in his mental attitude as it is effective
on frontal lobe syndrome as well. Thanks and take care.
Answered: Sun, 25 Sep 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Has MRI brain been done lately.If not then get it done to rule out intracranial pathology.Consult the neurophysician for clinical examination,requiredinvestigations and treatment.Good luck.
Answered: Sun, 25 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor